# SDR REXA2019041020454

- Difficulty date: April 2, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 28,127 hours, 25,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 601R35205
- Condition: Cracked
- Location: Cargo Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FWD RADIUS OF CARGO STEP PLATE FOUND.  REMOVED CRACK AND FOUND TO BE WITHIN LIMITS IAW CRJ 200 SRM 52-00-00 AAR AP 377
